# SDR ASAA2021032934477

- Difficulty date: March 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 38,603 hours, 11,093 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK RECALL CONT CABIN ZONE TEMP ILLUMINATED. GROUNDED - YES.  PERFORMED PZTC BITE IAW B737-800 FIM 21-62 TASK 801 FOR BOTH PZTCS.  FLT DECK TRIM VALVE FAULT LIGHT ON BIT/PREV LEG, CLEAR AND RESETS ON VERIFY FOR NR 2 PZTC. NO FAULTS ON PZTC 1.  RAN BOTH PACKS FOR MIN 15-20 MINS AT VARIOUS SETTINGS, NO FAULTS.  PERFORMED FLT DECK TEMP SENSOR FILTER AND SENSOR CLEANING, REF B737-800 AMM TASK 21-61-10-100-801 AND TASK 21-61-06-000-801.
